# SDR HEEA967383

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube Assy
- Part number: 6871311
- Condition: Bent
- Location: Oil Press
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PART NOTED THE FOLLOWING:  BENT BEYOND SERVICEABLE LIMITS ON TUBE OIL PRESSURE NOZZLE. REPLACED DISCREPANT PART.
